Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/18381
Title: Wiener-type topological indices of phenylenes
Authors: Furtula, Boris
Gutman, Ivan
Tomovic, Zeljko
Vesel, Aleksander
Pesek, Igor
Issue Date: Sep-2002
Publisher: NISCAIR-CSIR, India
Abstract: The Wiener index W of a phenylene (PH) has earlier been shown to depend in a mathematically exact manner on the Wiener indices of its hexagonal squeeze (HS) and inner dual (ID). We now examine the analogous dependency for a class of Wiener-type indices Wλ , where λ is a variable parameter (Wλ = W for λ= 1) is examined now. It is shown that some features of the dependency of W(PH) on W(HS) and W(ID) arc maintained for all values of λ , -5 ≤ λ ≤ +5 , whereas some are violated.
Page(s): 1767-1772
URI: http://hdl.handle.net/123456789/18381
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.41A(09) [September 2002]

Files in This Item:
File Description SizeFormat 
IJCA 41A(9) 1767-1772.pdf975.18 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.